MAUDE Adverse Event Report: HOLOGIC, INC AFFIRM BREAST BIOPSY GUIDANCE SYSTEM

HOLOGIC, INC AFFIRM BREAST BIOPSY GUIDANCE SYSTEM
Model Number STLC-00004
Medical Device Problem Code Calibration Problem (2890)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/19/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that on (b)(6) 2023 during a selenia dimensions procedure during a stereo biopsy procedure the device needle went through the whole breast and made contact with the detector.A field engineer examined the equipment and determined that targeting issues were found due to calibration.The equipment was calibrated and test and the system was fully functional.No harm to the patient or staff reported.

Brand Name
AFFIRM BREAST BIOPSY GUIDANCE SYSTEM
Common Device Name
BIOPSY GUIDANCE SYSTEM
Manufacturer (Section D)
HOLOGIC, INC
36 & 37 apple ridge road
danbury CT
Manufacturer (Section G)
HOLOGIC, INC.
36 & 37 apple ridge road
danbury CT 06810
Manufacturer Contact
daniel guevara
562 parkway
coyol free zone building b24
san jose 20102
CR   20102
MDR Report Key16397556
Report Number1220984-2023-00013
Device Sequence Number15061209
Product Code IZH
UDI-Device Identifier15420045505858
UDI-Public(01)15420045505858(11)151223
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K122836
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 02/17/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSTLC-00004
Device Catalogue NumberSTLC-00004
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/19/2023
Initial Report FDA Received Date02/17/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/23/2015
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown